# SDR ASOA2014050110457

- Difficulty date: April 17, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 15,163 hours, 9,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 882
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BELLY FAIRING STRAP JOINT CRACKED AT BS 882.   REPAIRED IAW REO 690-53-82-052.
